# SDR SWAA2021081598025

- Difficulty date: July 6, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 21,022 hours, 9,252 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO AFT LOWER BULKHEAD SUPPORT HAS CORROSION; STA500I; RBL24 TO LBL24; WL157. / FOUND FWD CARGO AFT LOWER CENTER BULKHEAD SUPPORT OUT OF LIMITS DUE TO NO SRM ALLOWABLE LIMITS. REPAIRED BY REPLACING PART #143A9485-35 PO# 797491 IAW SRM 51-40-02-0G-0 AND BOEING DWG #143A9481 SHT 17 REV IR.
